MathSciNet Relay Station
MathSciNet bibliographic data
MR118828 (22 #9597) 30.00 (53.00)
Gál, I. S. Conformally invariant metrics and uniform structures. I. II. Nederl. Akad. Wetensch. Proc. Ser. A 63 = Indag. Math. 22 1960 218–231, 232–244.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement